# SDR SWAA950430

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND NR 5 SLAT SKIN LOWER T/E SKIN CRACKED.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL AND DRAWING BAC 65C30133.
